Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been diagnosed with strep throat for the past 3 to 4 weeks now. Could this be HIV?

I have been diagnosed with strep throat for the past 3-4 weeks now. I believe it is not strep throat because it really doesn t hurt or anything and I have a swollen lymph node under my jaw on the ride side. The doctor has been giving me azithromycin (250mg) as an antibiotics to treat it. But it seems like its not having any effects on me. I also have diarrhea along this. Every time I finish eating I have the urge to go striaght to the restroom. Could this be HIV? or just a normal stomach bug?
Mon, 2 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Drug/Medication ,  
Dermatologist 's  Response
hi
dont worry ,it look like throat infection ,not HIV
u can take ofloxacin for better result
it take some time to recover
HIV spread from sexual contact or blood contact
if u have not exposure ,u must not worry about it
if u have exposure get done s.hiv test
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was diagnosed with strep throat less than a month ago and was on penicillin for 14 days. I never had a rapid strep test done. Last night the left side of my throat began to get scratchy/sore and I notice it once again is red and there are white/light yellow pustules (less than a couple weeks ago, but still there). Could I have been misdiagnosed as having strep and it really could be tonsil cancer? I have been tired and having slight left ear pain since all of this has been going on also.

doctor1 MD

My BF got diagnosed with strep throat high fever chills aches pains etc. a couple of weeks later the pain progressed into his joints from ankle both knees then to elbow . Recently he got checked and found out he had chlamydia . After I had found out I had gotten tested for everything and it came back that I had it to . why does he have such severe pain to the point he cant walk or do daily activities? I have only been with him for a few months and it came back neg for hiv and hep etc. shoud I be concerned?

doctor1 MD

I ve had strep throat for the past couple of days and yesterday my ear popped really loud with pain. Now my hearing is muffled in that ear with ringing and pain when I push down my tragus. What in the world could this be? Do I need to go to the doctor?

Recent questions on  Ofloxacin

doctor1 MD

I had diarrhoea 4 months back and I took ornidazole500 + ofloxacin 200. after 3 days of course I developed dark color foul smeling stool , 2 or 3 times a day. so my doctor prescribed vsl3 and rifagut400 for 5 days, but the problem still persist . what should I do?

doctor1 MD

my 16yr.old daughter has a perforated right ear drum, she panicked after swimming in the ocean(w/o ear plugs)and applied an swimmer s ear solution into the perforated ear,now the drops are trapped-sjould I applu the Ofloxacin drops to help with the trapped swimmer s ear drops

doctor1 MD

my baby is 11 months old. for the past few days he is having frequent lose motions and the stools are green and brown in colour, sometimes blac too. he is active and eating well . since he has got diaper rash due to frequent motion he cries after passing stools after washing he is fine. I have not given him any medication, only breast milk so far. How good is ofloxacin ornidazole suspension?

doctor1 MD

On Thursday (4/20) and was diagnosed with a stomach bug. I was prescribed ciprofloxacin and have taken 2 pills every day since thursday. Today my neck got very stiff and then my left sholder and arm started feeling funny. This was in the side effects, but It still concerns me. Should I be worried? I have since stopped taking the medication.

doctor1 MD

I put Vision in my eyes yesterday and they started stinging and running and my vision has been blurred and foggy ever since. What do I do? I have XXXX as my primary and I am in New York where there is no XXXX. Was hoping there are some drops I can...

doctor1 MD

I have been leaking a clear liquid from my rectum

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health insurance. Is their an cheaper alternative drug available to treat that infection? The Ofloxacin cost...